MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III ASSAY; RADIOIMMUNOASSY, ESTRADIOL

ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III ASSAY; RADIOIMMUNOASSY, ESTRADIOL
Catalog Number 06656021190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The calibration and qc were acceptable.The field service representative adjusted the sipper probe, performed checks, cleaned the water tank, and replaced the procell and cleancell bottles.He cleaned the sipper, probes, the mixer, and the rinse stations.He performed primes, a measuring cell preparation, and cleaned the liquid flow path.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys estradiol iii assay results for 1 patient sample on a cobas e 411 analyzer (rack system).The initial result was 22.52 pg/ml.The repeated result was 63.23 pg/ml.This result was believed to be correct.The customer cleaned the liquid flow path and repeated the sample.The result was 19.20 pg/ml.
 
Additional Manufacturer Narrative
The investigation determined the issue was due to the incorrect execution of customer maintenance.

Brand Name
ELECSYS ESTRADIOL III ASSAY
Common Device Name
RADIOIMMUNOASSY, ESTRADIOL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23805953
Report Number1823260-2025-05110
Device Sequence Number7686186
Product Code CHP
UDI-Device Identifier04015630933358
UDI-Public04015630933358
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K965109
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number06656021190
Device Lot Number844594
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown